# SDR SWIA201335120

- Difficulty date: October 13, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 26,805 hours, 22,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK WS 0.00 STRINGER 5 & 7 WING DRAIN ATTACHMENT HOLES, FWD & AFT CRACK INDICATIONS NOTED. C-CHECK SERVICE BULLETIN 601R-57-045, REVISION A, WINGS LOWER AFT WING PLANK.  REMOVAL OF THE FASTENER HOLES FOR THE FUEL BOOST PUMP & THE DRAIN VALVE ASSEMBLY, PART A, & PART B INCORPORATED.
